# SDR AALA202110144595

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 24,973 hours, 5,109 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM DURING CRUISE. FLIGHT ATTENDANT SUSPECTED PASSENGER VAPING IN LAVATORY E BUT COULD NOT CONFIRM. NO EVIDENCE OF SMOKE IN LAVATORY E. MAINTENANCE PERFORMED CIDS LAVATORY SMOKE WARN TEST. TESTED OK.
